# SDR SWAA2023010486977

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N8790Q
- Make and model: Boeing 737-8
- Aircraft serial: 67773
- Aircraft time: 121 hours, 62 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Condition: Leaking
- Location: Vsv Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E, A

## Discrepancy

FUEL DISAGREE LIGHT ILLUMINATED. QRH FUEL DISAGREE CHECKLIST RUN. NO IMBALANCE NOTED; FA VERIFIED #1 FUEL LEAK POSSIBLE ON CAPTAINS SIDE, NR 1 ENGINE. NO OVERWEIGHT LANDING OR HIGH ENERGY STOP.   R & R THE NR 1 ENGINE RT VSV ACTUATOR SEAL GASKET IAW AMM 71-71-00 & 70-00-04. COMPLIED WITH TEST 15, ACTUATORS OPS CHECKED & TESTED  IDLE LEAK TEST. NO LEAKS NOTED IAW AMM 71-00-00.
